International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

20 September 2008

Volume 58, Issue 2

Pages 119–235

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Shape optimization using adjoint variable method for reducing drag in Stokes flow (pages 119–159)

      Kazunori Shinohara, Hiroshi Okuda, Satoshi Ito, Norihiro Nakajima and Masato Ida

      Article first published online: 7 JAN 2008 | DOI: 10.1002/fld.1677

    2. A Lagrangian vortex method for unbounded flows (pages 161–181)

      C. Moussa and M. J. Carley

      Article first published online: 7 JAN 2008 | DOI: 10.1002/fld.1715

    3. A conservative unstructured scheme for rapidly varied flows (pages 183–212)

      Stephan C. Kramer and Guus S. Stelling

      Article first published online: 18 FEB 2008 | DOI: 10.1002/fld.1722

SEARCH

SEARCH BY CITATION